# SDR CA080320013

- Difficulty date: March 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 614 hours
- Engine: Pwa PT6A114A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 891250
- Condition: Failed
- Location: Tire
- Part time: 626 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI PILOT FELT AIRCRAFT PULLING TO ONE SIDE AND DISCOVERED FLAT TIRE.  TIRE WAS CHANGED AND FLOWN BACK TO BASE.  TIRE ASSY WAS DISASSEMBLED AND TUBE WAS FOUND BLOWN WITH ABOUT A FOUR INCH SPLIT IN IT.  THE TUBE WAS ALSO FUSED TO THE INSIDE OF THE TIRE IN THE AREA OF THE BALANCE PATCH.  THIS WAS THE ORIGINAL TIRE INSTALLED AT CESSNA FACTORY WHEN AIRCRAFT WAS DELIVERED.  I AM REPORTING THIS DUE TO AN ABNORMAL NUMBER OF TUBES THAT WE HAVE HAD LET GO IN THE LAST MONTH.  TALKING TO OTHER OPERATORS HAS INDICATED THAT OTHERS ARE HAVING THE SAME PROBLEM.  I HAVE BEEN TOLD BY A TIRE COMPANY THAT THE BUTYL RUBBER TUBES ARE NOT WORKING WELL IN OUR COLDER CLIMATE. (TC NR 20080320013)
